Skip to Content

I take Xanax. Doc wants to add Lyrica for RLS and neuropathy, is it safe?

Responses (3)

marjorie zych 10 Jun 2010

This is my own personal opinion you may want to see what others say as well. I didn't like Lyrica at all, gave me suicidal thoughts which is a known side effect. As far as RLS goes Requip has worked the best for me and I have had it all over the last 10 years of it. Neurontin is o.k. for neuropathy but in a high enough dose the Requip may take care of both. I am on 5mg of Requip and it has been a God send for me but remember everyone responds differently so be careful, hope this has helped some, marjorie zych

Anonymous 10 Jun 2010

Marjorie, Thank you for the warning. I read up on Lyrica, and saw the "suicidal" warning. That scares me! My Doc didn't want me on Requip as it is a Parkinsons drug and he says it has lots of side effects. But can it cause one to feel suicidal? Which is the lesser of two evils?! thanks, Sweetlemon

grey_cypress 10 Jun 2010

Uhm, ive never been put on lyrica, but it doesnt have any interactions with benzos so i would think it would be perfectly safe

Anonymous 10 Jun 2010

Grey, Thank you for your answer to my query. 'Tis good to know this.

Anonymous 10 Jun 2010

I took first 50mg tab of Lyrica this morning, an groggy, dizzy, yet nerve pain and tingling/burning sensation is better! Not gone, but better.

grey_cypress 10 Jun 2010

Yes unfortunately ive heard they can make you very groggy and out of it. If you megadose them (which im not proud to say i have done before... i used to do weird things to get high) they put you in almost and ecstasy+ mescalin like high. They can REALLY make you feel weird. But yes they are also very good for what theyre MEANT to do, which is stop nerve pain. Im sorry to hear youre feeling groggy (this should wain as time goes on), but im very happy to hear you are feeling better!

barbles2413 15 Jun 2010

My own experience is lyrica sucks and has many side effects

Anonymous 15 Jun 2010

Dear barbies2413, can you tell me about your experience with Lyrica? What side effects did you notice? I feel better on Lyrica, and not depressed, which I was concerned about.
Thank you for responding.

barbles2413 15 Jun 2010

I felt very confused could not find my words walked into things weight gain my family said I talked like I was drunk I slurred my work I just felt awful as well as anxious. Maybe you will not have any of these reactions. Everyone is different I will go back on my notes as I have tried many different meds I will give you more info Good Luck

Anonymous 15 Jun 2010

barbles2413, 'Tis funny that you mentioned clumsiness, as I bumped into counters, my kitchen island, cut my finger with a knife while cooking yesterday. I also seem to stagger... as if I am drunk. Does Lyrica cause all of this clumsiness? Lyrica has helped with nerve pain... I still have some, but it is reduced by about 30%. Tried Nuerontin years ago and hated it! It made me feel depressed. Any advice would be appreciated. Thank you barbles2413

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions